Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 35, NWS Charleston, SC

July 18, 2013Evans County, Georgia

NWS Charleston, SC issued this river flood warning at Jul 18, 2013, 10:29 PM EDT for Evans County, Georgia. It took effect at Jul 18, 2013, 10:35 PM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jul 18, 2013, 10:29 PM EDT (02:29 UTC)
In effect from
Jul 18, 2013, 10:35 PM EDT
Expired
Jul 19, 2013, 4:08 PM EDT
In force
18 hr
Issued by
NWS Charleston, SC
Flood severity
Minor

County Evans County, GA

The radar

The Charleston,SC radar (KCLX), 97 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Canoochee River near Claxton (CNOG1). The gauge peaked at 11.09 ft at Jul 19, 2013, 4:00 AM EDT.

actionminormoderate10121407/1907/20
Action stage
9.5 ft
Minor stage
11 ft
Moderate stage
13.5 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02203000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

731 
WGUS42 KCHS 190229
FLWCHS


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1029 PM EDT THU JUL 18 2013

GAC109-192100-
/O.NEW.KCHS.FL.W.0035.130719T0235Z-130719T2100Z/
/CNOG1.1.ER.130719T0235Z.130719T0600Z.130719T0900Z.NO/
1029 PM EDT THU JUL 18 2013

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CANOOCHEE RIVER NEAR CLAXTON.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10 PM THURSDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 11.1 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* AT 11.0 FEET...SEVERAL HOMES ALONG PARKER SPRINGS ROAD IN CANOOCHEE
  PROPERTIES BECOME FLOODED.

$$
4 follow-up statements
110 
WGUS82 KCHS 190618
FLSCHS

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
218 AM EDT FRI JUL 19 2013

GAC109-200618-
/O.EXT.KCHS.FL.W.0035.000000T0000Z-130720T0936Z/
/CNOG1.1.ER.130719T0230Z.130719T1200Z.130719T2136Z.NO/
218 AM EDT FRI JUL 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE CANOOCHEE RIVER NEAR CLAXTON.
* AT 1 AM FRIDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.2 FEET LATER MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THIS EVENING.
* AT 11.0 FEET...SEVERAL HOMES ALONG PARKER SPRINGS ROAD IN CANOOCHEE
  PROPERTIES BECOME FLOODED.

$$

ST
851 
WGUS82 KCHS 191030
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
630 AM EDT FRI JUL 19 2013

GAC109-201030-
/O.EXT.KCHS.FL.W.0035.000000T0000Z-130720T1200Z/
/CNOG1.1.ER.130719T0230Z.130719T1200Z.130720T0000Z.NO/
630 AM EDT FRI JUL 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE CANOOCHEE RIVER NEAR CLAXTON.
* AT 6 AM FRIDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.1 FEET THIS MORNING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 11.0 FEET...SEVERAL HOMES ALONG PARKER SPRINGS ROAD IN CANOOCHEE
  PROPERTIES BECOME FLOODED.

$$
624 
WGUS82 KCHS 191402
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1002 AM EDT FRI JUL 19 2013

SCC029-035-201402-
/O.CON.KCHS.FL.W.0028.000000T0000Z-000000T0000Z/
/GIVS1.2.ER.130704T0600Z.130718T2200Z.000000T0000Z.NO/
1002 AM EDT FRI JUL 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE EDISTO RIVER NEAR GIVHANS FERRY.
* AT 9 AM FRIDAY THE STAGE WAS 14.2 FEET. 
* FLOOD STAGE IS 10.0 FEET.
* MODERATE FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL REMAIN STEADY AT NEAR 14.2 FEET THIS 
  AFTERNOON THEN BEGIN A SLOW FALL.
* AT 14.2 FEET...NUMEROUS HOMES ALONG HAPPINESS LANE ARE FLOODED. 
  WATER COVERS MOST OF HIDEAWAY LANE.

$$

SCC015-043-089-201402-
/O.CON.KCHS.FL.W.0030.000000T0000Z-000000T0000Z/
/JAMS1.2.ER.130705T1240Z.130719T1800Z.000000T0000Z.NO/
1002 AM EDT FRI JUL 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE SANTEE RIVER NEAR JAMESTOWN.
* AT 9 AM FRIDAY THE STAGE WAS 17.8 FEET. 
* FLOOD STAGE IS 10.0 FEET.
* MODERATE FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.9 FEET BY THIS AFTERNOON 
  THEN BEGIN A SLOW FALL.
* AT 18.0 FEET...CROW HILL DRIVE AND SOME ADJACENT HOMES BEGIN TO 
  FLOOD. WATER APPROACHES HOMES ALONG BELLEFLOWER WAY AND BELLADONNA 
  COURT.

$$

GAC033-107-165-201402-
/O.EXT.KCHS.FL.W.0034.130720T0000Z-130721T1800Z/
/MDVG1.1.ER.130720T0000Z.130720T0000Z.130721T0600Z.NO/
1002 AM EDT FRI JUL 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE OGEECHEE RIVER NEAR MIDVILLE.
* FROM THIS EVENING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9 AM FRIDAY THE STAGE WAS 5.9 FEET. 
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE THIS 
  EVENING.
* AT 6.0 FEET...THE ACCESS ROAD INTO THE RIVER BLUFF IN MIDVILLE 
  BEGINS TO FLOOD. THE LOWER PORTION OF JOHNSON ROAD NEAR HERNDON 
  ALSO BECOMES COVERED.

$$

GAC029-051-103-201402-
/O.CON.KCHS.FL.W.0023.000000T0000Z-000000T0000Z/
/EDEG1.2.ER.130614T0207Z.130717T0715Z.000000T0000Z.NO/
1002 AM EDT FRI JUL 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE OGEECHEE RIVER NEAR EDEN.
* AT 9 AM FRIDAY THE STAGE WAS 13.7 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MODERATE FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* AT 13.5 FEET...SEVERAL HOMES AND A PICNIC AREA ALONG YARBROUGH 
  LANDING ROAD BEGIN TO FLOOD.

$$

GAC251-SCC005-201402-
/O.CON.KCHS.FL.W.0032.000000T0000Z-000000T0000Z/
/BFYG1.1.ER.130711T1400Z.130716T1645Z.000000T0000Z.NO/
1002 AM EDT FRI JUL 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE SAVANNAH RIVER AT BURTONS FERRY.
* AT 9 AM FRIDAY THE STAGE WAS 18.6 FEET. 
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 18.7 FEET BY EARLY SATURDAY 
  MORNING THEN BEGIN A SLOW FALL.
* AT 18.2 FEET...THE PICNIC AREA AT STONEY BLUFF LANDING BECOMES 
  FLOODED. ACCESS TO THE HOUSE AT THE END OF STONEY BLUFF LANDING 
  ROAD IS LIMITED.

$$

GAC103-251-SCC049-053-201402-
/O.CON.KCHS.FL.W.0029.000000T0000Z-000000T0000Z/
/CLYG1.2.ER.130705T1445Z.130718T2200Z.000000T0000Z.NO/
1002 AM EDT FRI JUL 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE SAVANNAH RIVER NEAR CLYO.
* AT 9 AM FRIDAY THE STAGE WAS 18.3 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MODERATE FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* AT 18.0 FEET...SEVERAL HOMES OFF ARROWHEAD COURT NEAR STOKES BLUFF 
  LANDING ARE IMPACTED.

$$

GAC267-279-201402-
/O.EXT.KCHS.FL.W.0026.000000T0000Z-130724T1200Z/
/REDG1.2.ER.130703T0922Z.130709T1215Z.130724T0000Z.NO/
1002 AM EDT FRI JUL 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE OHOOPEE RIVER NEAR REIDSVILLE.
* AT 9 AM FRIDAY THE STAGE WAS 13.4 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE TUESDAY 
  EVENING.
* AT 14.0 FEET...FLOODING OF SEVERAL RIVERSIDE UNIMPROVED ROADS AND 
  SOME AGRICULTURAL LAND OCCURS.

$$

GAC109-200600-
/O.EXT.KCHS.FL.W.0035.000000T0000Z-130720T0600Z/
/CNOG1.1.ER.130719T0230Z.130719T0930Z.130719T1800Z.NO/
1002 AM EDT FRI JUL 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE CANOOCHEE RIVER NEAR CLAXTON.
* AT 9 AM FRIDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE THIS 
  AFTERNOON.
* AT 11.0 FEET...SEVERAL HOMES ALONG PARKER SPRINGS ROAD IN CANOOCHEE
  PROPERTIES BECOME FLOODED.

$$
311 
WGUS82 KCHS 192008
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
408 PM EDT FRI JUL 19 2013

GAC109-192038-
/O.CAN.KCHS.FL.W.0035.000000T0000Z-130720T0600Z/
/CNOG1.1.ER.130719T0230Z.130719T0930Z.130719T1430Z.NO/
408 PM EDT FRI JUL 19 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE CANOOCHEE RIVER NEAR CLAXTON.
* AT 3 PM FRIDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 11.0 FEET.
* FELL BELOW FLOOD STAGE AT 10 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.6 FEET BY SATURDAY
  MORNING.
* AT 11.0 FEET...SEVERAL HOMES ALONG PARKER SPRINGS ROAD IN CANOOCHEE
  PROPERTIES BECOME FLOODED.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Jul 18, 6:33 PM EDT, 3 hours 56 minutes earlier.

Area forecast discussion, Jul 18, 6:33 PM EDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
633 PM EDT THU JUL 18 2013

.SYNOPSIS...
DEEP LAYER ATLANTIC HIGH PRESSURE ACROSS THE AREA WILL GRADUALLY SAG
SOUTHWARD INTO EARLY NEXT WEEK AS A BROAD TROUGH OF LOW PRESSURE
DEVELOPS ACROSS THE GREAT LAKES STATES AND NEW ENGLAND. A WEAKENING
COLD FRONT WILL APPROACH FROM THE NORTHWEST EARLY NEXT WEEK...BUT IS
EXPECTED TO REMAIN NORTH AND WEST OF THE AREA. INCREASING MOISTURE
THIS WEEKEND AND INTO NEXT WEEK WILL LIKELY LEAD TO ABOVE NORMAL
RAINFALL CHANCES.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
EARLY THURSDAY EVENING...CONVECTION WHICH DEVELOPED PRIMARILY
ACROSS INTERIOR SOUTH CAROLINA COUNTIES HAD MOSTLY
DISSIPATED...AND THE POTENTIAL FOR ADDITIONAL BRIEF/ISOLATED
SHOWERS WILL BE LIMITED TO INLAND LOCATIONS ALONG THE SEA
BREEZE/OUTFLOW BOUNDARIES THIS EVENING.

MOSTLY CLEAR SKIES/LIGHT WINDS WILL SUPPORT AT LEAST PATCHY FOG
OVERNIGHT...MAINLY ACROSS INLAND SC WHERE RAINFALL OCCURRED THURSDAY
AFTERNOON.

LOWS WILL RANGE FROM THE LOWER 70S INLAND TO THE UPPER 70S ON THE
BEACHES.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
DEEP ATLANTIC BASED RIDGING WILL BE ACROSS THE REGION ON
FRIDAY...THEN BEGIN TO SLOWLY SAG SOUTHWARD THROUGH THE WEEKEND AS A
BROAD UPPER TROUGH DEVELOPS ACROSS THE GREAT LAKES STATES AND INTO
NEW ENGLAND. AT THE SURFACE...LOW LEVEL SSE FLOW ON FRIDAY WILL
VEER TO SSW SATURDAY AND SUNDAY. DEEP LAYER MOISTURE WILL BE
INCREASING THROUGH THE PERIOD AS TROPICAL MOISTURE FROM AN UPPER
LEVEL LOW PRESSURE CENTER...CURRENTLY OVER THE GULF OF MEXICO...GETS
ADVECTED NORTHWARD ALONG THE WEST SIDE OF THE ATLANTIC HIGH PRESSURE
RIDGE.

HAVE CONTINUED TREND OF INCREASING POPS THROUGH THE WEEKEND. EXPECT
FRIDAY POPS TO BE THE LOWEST OVER THE NORTHERN HALF/SC REGION...WITH
LOW END CHANCE POPS OVER THE SOUTHERN/GA REGION. BY SATURDAY...DEEP
MOISTURE INFILTRATES THE ENTIRE REGION...AND HAVE KEPT HIGH END
CHANCE/LOW END LIKELY POPS SOUTHERN AREA...WITH CHANCE ELSE WHERE.
LITTLE CHANGE FOR SUNDAY POPS...WITH HIGH END CHANCE IN THE FORECAST
FOR NOW.

HAVE STAYED A TAD UNDER MODEL GUIDANCE MAX TEMPS THIS WEEKEND DUE TO
EXPECTED INCREASE CLOUD COVER AND POP CHANCES. HOWEVER...STILL
EXPECT TEMPS NEAR NORMAL THROUGH THE PERIOD WITH MAX TEMPS AROUND 90
AND LOWS IN THE LOWER TO MID 70S.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
UNSETTLED CONDITIONS WILL PERSIST THROUGH MUCH OF NEXT WEEK AS
WAVES OF LOW PRESSURE CONTINUE TO PASS OVER THE SOUTHEAST ALONG A
WEAK SFC TROUGH. CHANCES OF SHOWERS AND THUNDERSTORMS WILL LIKELY
PEAK EACH AFTERNOON THROUGH WEDNESDAY. CHANCES OF PRECIP MAY
CONTINUE INTO THURSDAY BEFORE THE SFC TROUGH GRADUALLY SHIFTS
OFFSHORE. OVERALL HIGH TEMPS SHOULD RANGE IN THE UPPER 80S TO
LOWER 90S EACH DAY UNDER PARTLY CLOUDY SKIES. OVERNIGHT LOWS
SHOULD RANGE BETWEEN THE LOW 70S INLAND TO MID/UPPER 70S ALONG THE
COAST.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
VFR MOST/ALL OF THE TIME. LOW PROBABILITY FOR GROUND FOG TOWARD
DAYBREAK FRI BUT FLIGHT RESTRICTIONS WILL MOST LIKELY REMAIN
INLAND FROM TERMINALS. ISOLATED/SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP FRIDAY AFTERNOON...WITH A SLIGHTLY GREATER
CHANCE FOR DIRECT IMPACTS AT KSAV...BUT THE OVERALL PROBABILITY
WILL PRECLUDE AN EXPLICT MENTION WITHIN THE 00Z TAFS.

EXTENDED AVIATION OUTLOOK...VFR EXPECTED TO PREVAIL THROUGH THE
COMING WEEK.

&&

.MARINE...
TONIGHT...ATLANTIC HIGH PRESSURE WILL MAINTAIN SOUTHERLY WINDS
10 KT OR LESS...ACCOMPANIED BY SEAS 2 FT OR LESS NEARSHORE WATERS
AND UP TO 3 FT BEYOND 20 NM.

FRIDAY THROUGH TUESDAY... ATLANTIC HIGH PRESSURE WILL BE CENTERED
ACROSS THEN REGION ON FRIDAY...THEN SLOWLY SAG JUST SOUTH OF THE
WATERS THIS WEEKEND AND INTO EARLY NEXT WEEK. GENERALLY SSE WINDS
ON FRIDAY WILL VEER TO SSW SUNDAY THROUGH TUESDAY. WINDS OF 15 KTS
OR LESS EXPECTED FRIDAY WITH SEAS 2 TO 3 FEET. MODELS SHOWING THAT
THE PRESSURE GRADIENT WILL INCREASE FRIDAY NIGHT THROUGH
SUNDAY...WHICH WILL INCREASE WINDS TO NEAR 15 KTS MOST
AREAS...WITH POSSIBLY SLIGHTLY HIGHER SPEEDS OF 15 TO 20 KTS
FRIDAY AND SATURDAY NIGHTS. SEAS GENERALLY 2 TO 4 FEET SATURDAY
THROUGH SUNDAY. A WEAK FRONT AND ASSOCIATED TROUGH OF LOW PRESSURE
IS EXPECTED TO STALL JUST NORTH OF THE WATERS BY LATER MONDAY AND
TUESDAY...WHICH COULD HELP TO DECREASE THE PRESSURE GRADIENT.
THUS...STILL EXPECT WINDS TO DECREASE SOME LATER MONDAY AND
TUESDAY...GENERALLY BACK INTO THE 10 TO 15 KT RANGE OR LESS.

&&

.TIDES/COASTAL FLOODING...
PREDICTED TIDE LEVELS ARE STILL EXPECTED TO INCREASE THIS WEEKEND
AND EARLY NEXT WEEK GIVEN THE UPCOMING FULL MOON AND LUNAR PERIGEE.
HOWEVER...LOW LEVEL WINDS FROM THE SOUTH-SOUTHWEST SHOULD HELP TO
HOLD DOWN TIDAL DEPARTURES. HOWEVER...THERE WILL STILL BE A CHANCE
FOR SHALLOW COASTAL FLOODING...ESPECIALLY FOR LOCATIONS ALONG THE SC
COAST SUNDAY AND MONDAY EVENING DURING HIGH TIDE. SHOULD SFC WINDS
BECOME MORE ONSHORE LATE THIS WEEKEND INTO EARLY NEXT WEEK...COASTAL
FLOOD ADVISORIES MAY BE NEEDED.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...SPR
SHORT TERM...RFM
LONG TERM...DPB
AVIATION...RFM/RJB/SPR
MARINE...RFM/RJB/SPR
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 18, 9:22 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
922 PM EDT THU JUL 18 2013

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-200130-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-
922 PM EDT THU JUL 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ117-119-139-141-SCZ048>052-200130-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
922 PM EDT THU JUL 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

TIDES/COASTAL FLOODING...TIDE LEVELS WILL BE RUNNING HIGH THIS
WEEKEND AND EARLY NEXT WEEK GIVEN THE UPCOMING FULL MOON AND LUNAR
PERIGEE. ALTHOUGH SOUTHWEST WINDS AHEAD OF A WEAKENING COLD FRONT
SHOULD HELP KEEP DEPARTURES MINIMAL...THERE WILL BE A CHANCE FOR
SHALLOW COASTAL FLOODING...ESPECIALLY FOR LOCATIONS ALONG THE
SOUTH CAROLINA COAST SUNDAY AND MONDAY DURING THE EVENING HIGH
TIDE. SHOULD WINDS BECOME MORE ONSHORE LATE THIS WEEKEND INTO
EARLY NEXT WEEK...COASTAL FLOOD ADVISORIES MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-200130-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
922 PM EDT THU JUL 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 18, 4:33 PM EDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
433 PM EDT THU JUL 18 2013

SCZ045-182115-
INLAND BERKELEY-
433 PM EDT THU JUL 18 2013

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY
THROUGH 515 PM EDT...
...MARINERS AND SWIMMERS SHOULD REMAIN AWAY FROM LAKE MOULTRIE
UNTIL THUNDERSTORMS PASS...

AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM ALVIN TO
PINOPOLIS...MOVING NORTHWEST AT 10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
PINOPOLIS...SIMPSON...MONCKS CORNER...CROSSING...
WAMPEE...MACBETH...ALVIN...BONNEAU...LAKE MOULTRIE...
SAINT STEPHEN...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS ARE EXPECTED TO IMPACT LAKE MOULTRIE. BOATERS SHOULD
SEEK SAFE HARBOR IMMEDIATELY. IF CAUGHT ON THE OPEN WATERS...STAY AS
LOW AS POSSIBLE AND WEAR A PERSONAL FLOATATION DEVICE. SWIMMERS
SHOULD GET OUT OF THE WATER AND INTO A STURDY BUILDING. REMEMBER...IF
YOU CAN HEAR THUNDER YOU ARE AT RISK OF BEING STRUCK BY LIGHTNING.

&&

LAT...LON 3330 7968 3312 7998 3328 8025 3351 8002
      3350 8000 3351 8000 3350 7999 3350 7997
      3343 7987 3342 7987 3339 7983 3337 7980
      3338 7978 3333 7975 3332 7974 3332 7970
TIME...MOT...LOC 2031Z 101DEG 7KT 3334 7979 3323 8005
Local storm report, Jul 18, 6:40 PM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
640 PM EDT THU JUL 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     FLASH FLOOD      SUMMERVILLE             33.02N  80.18W
07/18/2013                   DORCHESTER         SC   NWS EMPLOYEE

            FLOODING AT CENTRAL AVENUE AND SOUTH PINE STREET. WATER
            COVERED THE ROAD AND REACHED A HOME.

&&

EVENT NUMBER CHS1300695

VB

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 9:27 PM EDTRiver Flood WarningCHSBurke, Emanuel, Jenkins24 hr
Jul 19, 4:00 AM EDTFlash Flood WatchCHSBulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more14 hr

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.